# SDR AALA201802129015

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,938 hours, 8,013 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Indication
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CTR R TRANFER FAULT ECAM IN FLIGHT, TURNED OFF THE CENTER TANK RIGHT TRANSFER IAW ECAM,  NO FUEL INDICATED IN CENTER TANK. RESET IAW 28-46-00. OPS NORMAL, OK FOR SERVICE.
